| Model Number |
U3513066 |
| Medical Device Problem Codes |
Failure to Advance (2524); Detachment of Device or Device Component (2907); Device-Device Incompatibility (2919); Material Deformation (2976)
| Health Effect - Clinical Codes |
Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/28/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has not been returned to the manufacturer for evaluation.However, photos were provided for review.The investigation of the reported event is currently underway.H10: d4 (expiry date: 10/2024).
Event or Problem Description
It was reported that during an angioplasty procedure, the pta balloon allegedly detached and fell into the heart.It was further reported the catheter was removed from the body.The procedure was completed using another device.The current status of the patient is unknown.
Additional Manufacturer Narrative
Additional information was received and the file was reassessed for reportability, and determined to be no longer reportable.Since an initial mdr was submitted, therefore, the file will remain assessed as a serious injury.D4 (expiry date: 10/2024).H11: section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that during an angioplasty procedure, the catheter allegedly had a kink.It was further reported that the guidewire allegedly failed to advance through the catheter.The procedure was completed using another device.There was no reported patient injury.